Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Ultrasound post medical abortion showed endometrial thickening due to retained products, no bleeding since. Should I go for D&C?

hello,, i had a medical abortion at 6 wks of pregnancy..after that i bled for almost 2 wks..after 18 days of taking the pill i had an ultra sound done which shows.. endometrial thickening due to ?retained products ??blood after 5 days of the u.s.g. i am not bleeding at i need a d&c? if i do not do a D&C,,can it cause problems later on?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM I am Dr Das
First of all, bleeding for other18 days after taking drugs for abortion is a definite indication for abortion D&C.
Now, if the retained product is not taken out immediately , it will get infected and will cause serious infection alonwith these there is increased chance of heavy bleeding .
So, it is better to go foR D&C.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor